It does vary from person to person. The first 48hrs are the worst. You should be over the worst in 3 days, and feeling a lot lot better in 5 days. You will still get cravings from time to time after that but they do fade in time.
Hi! It's my understanding that you need to taper benzos anytime you stop taking them. This doesn't need to be done cold turkey. How many a day are you taking? The taper would need to be specifically written out for you and your amount of pills and length of time taking them
Talk with your doctor about a plan!
I agree with tramahater. You MUST taper if you've been taking them for any length of time. Unlike opiate withdraw, going cold turkey could be very dangerous. How long have you been taking them. You really should talk to a DR to set you up w/ a taper..good luck
hey, how are you feeling? Yes most docs say you have to taper, but some people can't, they either don't get them precribed or ran out to early so your forced to do cold turkey. I went through that myself I was taking them for about three years and then stopped getting his script so I had no choice but to quit ct. It lasted with me for about three weeks and then I started feeling better everything will be in a haze for a while so don't drive! Just rest as much as u can and try not to get stressed out...
2mg per day of klonipin isn't a huge dose so you might be able to safely go cold turkey, but I strongly agree with the others, that you should discuss this with your doctor first.